# SDR SWAA2020021741385

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 47,351 hours, 28,297 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Loose
- Location: Slide Gauge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SLIDE PRESSURE GAUGE LENS LOOSE. / REMOVED AND REPLACED R-2 DOOR SLIDE PRESSURE GAUGE LENS IN REF TO AMM 25-66-01 AND MT 725-61-06.
